MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Airway Obstruction (1699); Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an intracept procedure, the patient's airway became compromised and the patient needed to be flipped back supine to restore their airway.The procedure was aborted and rescheduled at a later date.The patient was sedated with general anesthesia.The physician assessed the event as not being related to the device or the procedure.There were no patient complications.
 
Event or Problem Description
It was reported that during an intracept procedure, the patient's airway became compromised and the patient needed to be flipped back supine to restore their airway.The procedure was aborted and rescheduled at a later date.The patient was sedated with general anesthesia.The physician assessed the event as not being related to the device or the procedure.There were no patient complications.Additional information was received that the laryngeal mask airway (lma) was pulled back because it was not secured properly and needed to be repositioned.
 
Additional Manufacturer Narrative
This report is being submitted to correct the race field (a6) in section a, patient information, the outcomes attributed to adverse event field (b2) in section b, adverse event/product problem, and the impact code description, impact code field (h6) in section h, device manufacturers only.
 
Event or Problem Description
It was reported that during an intercept procedure, the patients airway became compromised and the patient needed to be flipped back supine to restore their airway.The procedure was aborted and rescheduled at a later date.The patient was sedated with general anesthesia.The physician assessed the event as not being related to the device or the procedure.There were no patient complications.Additional information was received that the laryngeal mask airway (lma) was pulled back because it was not secured properly and needed to be repositioned.

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22377568
Report Number3006630150-2025-05042
Device Sequence Number14556248
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)261211(10)36576166
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number36576166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/01/2025
09/23/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/25/2025
10/21/2025
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age82 YR
Patient SexMale
Patient RaceWhite